The Annals of Mathematical Statistics

Identifiability of Mixtures of Product Measures

Henry Teicher

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 4 (1967), 1300-1302.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698805

Digital Object Identifier
doi:10.1214/aoms/1177698805

Mathematical Reviews number (MathSciNet)
MR216635

Zentralblatt MATH identifier
0153.47904

JSTOR
links.jstor.org

Citation

Teicher, Henry. Identifiability of Mixtures of Product Measures. Ann. Math. Statist. 38 (1967), no. 4, 1300--1302. doi:10.1214/aoms/1177698805. https://projecteuclid.org/euclid.aoms/1177698805


Export citation